Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Jan 30, 2008, 3:35 PM CST for 33 counties in Texas. It took effect at Jan 31, 2008, 10:00 AM CST. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 30, 2008, 3:35 PM CST (21:35 UTC)
- In effect from
- Jan 31, 2008, 10:00 AM CST
- Expired
- Jan 31, 2008, 7:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 31, 12:30 PM CST | NON-TSTM WND DMG | 8 Nw San Antonio, TX | PORTIONS OF ROOF BLOWN OFF UTSA SCHOOL OF NURSING ON FLOYD CURL |
| Jan 31, 12:45 PM CST | NON-TSTM WND DMG | Mcqueeney, TX | LARGE LIMBS BREAKING FROM TREES |
| Jan 31, 1:16 PM CST | NON-TSTM WND DMG | 5 E New Braunfels, TX | ROOF SHINGLES BLOWN OFF OF NWS AUSTIN/SAN ANTONIO BUILDING. |
| Jan 31, 1:58 PM CST | NON-TSTM WND DMG | 1 Ne Leander, TX | PORCH ROOF PEELED OFF A MOBILE HOME WHICH THEN CAUSED THE STRUCTURES MAIN ROOF TO BE PEELED BACK. HOME ON BAKER LANE JUST OUTSIDE OF LEANDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2594 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 302135 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 PM CST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM UNTIL 6 PM TODAY FOR WESTERN RIO GRANDE PLAINS...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY... .A VERY DRY AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS TODAY EVEN AS WINDS RETURN TO THE SOUTHEAST AND INCREASE IN RESPONSE TO AN APPROACHING UPPER LEVEL DISTURBANCE. THE RESULT WILL BE WINDS AND RELATIVE HUMIDITIES AT CRITICAL THRESHOLDS OVER THE RIO GRANDE VALLEY...EDWARDS PLATEAU AND NORTHERN HILL COUNTRY THIS AFTERNOON. TXZ171-172-183>186-188-202-217-310545- /O.UPG.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/ /O.NEW.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/ /O.CON.KEWX.FW.W.0005.000000T0000Z-080131T0000Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-GILLESPIE-KINNEY- MAVERICK- 335 PM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. SOUTH WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH ARE EXPECTED BY THIS AFTERNOON WHEN RELATIVE HUMIDITIES WILL DECREASE TO BETWEEN 20 AND 25 PERCENT. A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ173-187-189>194-203>209-218>225-228-310545- /O.UPG.KEWX.FW.A.0002.080131T1600Z-080201T0100Z/ /O.NEW.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/ WILLIAMSON-BANDERA-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO- ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 335 PM CST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A VERY STRONG COLD FRONT THURSDAY WILL BRING DRY BRISK NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH...ALONG WITH HUMIDITIES FALLING INTO THE TEENS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
3 follow-up statements
000 WWUS84 KEWX 310721 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 121 AM CST THU JAN 31 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM UNTIL 7 PM TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... .A DRY COLD FRONT WILL BRING STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES ACROSS SOUTH CENTRAL TEXAS. WINDS WILL BEGIN TO SHIFT TO NORTHWEST IN THE PANDALE AREA OF VAL VERDE COUNTY EARLY THIS MORNING. THE FRONT WILL LIKELY REACH A LLANO TO MEDINA TO EAGLE PASS LINE BY AROUND 7 AM...WITH STRONG WINDS GUSTS AND DRY CONDITIONS EXPECTED TO DEVELOP BY 10 AM. THE FRONT SHOULD PROCEED THROUGH THE REMAINDER OF SOUTH CENTRAL TEXAS BY NOON. WINDS AND HUMIDITIES ARE EXPECTED TO BE MORE EXTREME THAN THOSE PRODUCED BY THE DRY COLD FRONT THIS PAST TUESDAY. WINDS SHOULD DIMINISH TO BELOW CRITICAL LEVELS EARLY THIS EVENING...WITH DRY AIR REMAINING IN PLACE THROUGH EARLY FRIDAY. A FEW COUNTIES EAST OF I-35 COULD RECEIVE SPOTTY WETTING RAINS UP TO ONE QUARTER INCH THIS MORNING...SO THE MOST SEVERE CONDITIONS ARE EXPECTED WEST OF I-35. TXZ171>173-183>194-202>209-217>225-228-010100- /O.CON.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 121 AM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST THIS EVENING... A STRONG DRY COLD FRONT WILL BRING NORTHWEST 20-FOOT WINDS OF 15 TO 25 MPH WITH A FEW GUSTS OVER 30 MPH...ALONG WITH DAYTIME HUMIDITIES IN THE TEENS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. WINDS SHOULD DIMINISH TO BELOW CRITICAL LEVELS EARLY THIS EVENING...WITH DRY AIR REMAINING IN PLACE THROUGH EARLY FRIDAY. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 311503 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 903 AM CST THU JAN 31 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM UNTIL 7 PM TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... .THE COLD FRONT HAD PASSED INTO SOUTHEAST TEXAS LATE THIS MORNING. DRY NORTHWESTERLY FLOW HAD ALREADY BEGUN MIXING DOWN TO THE SURFACE ACROSS WESTERN AND CENTRAL PORTIONS OF SOUTH CENTRAL TEXAS. HUMIDITIES WERE BEGINNING TO FALL RAPIDLY ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY AREAS. THIS TREND WILL CONTINUE WITH LOWEST HUMIDITIES DIPPING INTO THE TEENS OVER MUCH OF SOUTH CENTRAL TEXAS BY LATE AFTERNOON. WINDS SHOULD INCREASE TO SUSTAINED WINDS OF 20 TO 30 MPH BY AFTERNOON WITH GUSTS TO AS HIGH AS 45 MPH AT TIMES. TXZ171>173-183>194-202>209-217>225-228-312315- /O.CON.KEWX.FW.W.0006.080131T1600Z-080201T0100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 903 AM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
000 WWUS84 KEWX 311914 RFWEWX RED FLAG WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 114 PM CST THU JAN 31 2008 ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 7 PM TODAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES ACROSS ALL OF SOUTH CENTRAL TEXAS... ...A NEW RED FLAG WARNING HAS BEEN ISSUED AND IS IN EFFECT FROM 12 NOON FRIDAY THROUGH 5 PM FRIDAY. .NORTHWESTERLY WINDS OF 20 TO 30 SUSTAINED WITH GUSTS TO OVER 4O MPH HAVE SWEPT ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON. COUPLED WITH THE ALREADY VERY LOW HUMIDITIES HAVE CREATED CONDITIONS THAT WILL PROMOTE FIRES THAT MAY BE DIFFICULT TO CONTROL. WINDS SHOULD DIMINISH TO BELOW CRITICAL LEVELS EARLY THIS EVENING..HOWEVER.. THE DRY AIRMASS SHOULD REMAIN IN PLACE FRIDAY WHEN SOUTHERLY WINDS SHOULD AGAIN INCREASE BY MIDDAY TO RED FLAG CRITERIA LEVELS. TXZ171>173-183>192-202>206-217>220-228-010315- /O.NEW.KEWX.FW.W.0007.080201T1800Z-080201T2300Z/ /O.CON.KEWX.FW.W.0006.000000T0000Z-080201T0100Z/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- 114 PM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CST FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$ TXZ193-194-207>209-221>225-010100- /O.CON.KEWX.FW.W.0006.000000T0000Z-080201T0100Z/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 114 PM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 30, 3:09 PM CST, 26 minutes earlier.
Area forecast discussion, Jan 30, 3:09 PM CST, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 309 PM CST WED JAN 30 2008 .DISCUSSION... DEVELOPING SOUTHWEST U.S. UPPER LEVEL TROUGH WILL DIG SOUTHEAST TONIGHT ACROSS NEW MEXICO AND INTO WEST TEXAS TOMORROW MORNING. A SURFACE LOW WILL DEEPEN ACROSS THE TEXAS PANHANDLE INTO THE RED RIVER VALLEY AREA TONIGHT AS SOUTHERLY WINDS INCREASE AND SUBSEQUENT COLD FRONT PUSHES IN FROM THE WEST LATE TONIGHT. A CHANCE OF SHOWERS LATE TONIGHT AND EARLY THURSDAY OVER OUR EASTERN CWA AS THE FRONT ENCOUNTERS THE DEEPER GULF MOISTURE. THE STRONG COLD FRONT WILL PUSH RAPIDLY ACROSS THE REGION LATE TONIGHT INTO EARLY THURSDAY WHILE THE INTENSE UPPER LOW PUSHES EAST ACROSS THE SOUTHERN U.S. PLAINS. A GOOD FREEZE IN STORE FOR MUCH OF THE AREA THURSDAY NIGHT AS THE DRY AND COLD PACIFIC AIRMASS SETTLES IN OVER THE AREA. SOUTHERLY FLOW WILL RETURN FOR FRIDAY WITH INCREASING CLOUDS ACROSS SOUTHWEST PORTIONS. A MILD WEEKEND IS IN STORE AS MOIST ADVECTION CONTINUES AHEAD OF A DEVELOPING STORM SYSTEM OVER THE SOUTHWEST U.S.. THE STORM SYSTEM WITH ITS ASSOCIATED COLD FRONT WILL PUSH THROUGH EARLY TUESDAY WITH A FEW SHOWERS POSSIBLE OVER EASTERN PORTIONS. A STRONG RIDGE WILL BUILD IN TUESDAY NIGHT WITH RETURN SOUTHERLY FLOW NEXT WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 47 66 29 63 45 / 30 30 0 - - AUSTIN BERGSTROM INTL AIRPORT 46 63 21 61 37 / 30 30 0 - - DEL RIO INTL AIRPORT 46 66 33 64 43 / - - 0 - - SAN ANTONIO INTL AIRPORT 48 68 29 64 42 / 20 10 0 - - && .EWX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. WIND ADVISORY FROM 9 AM TO 6 PM CST THURSDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING COUNTIES: BURNET...EDWARDS...GILLESPIE...KERR...KINNEY...LLANO... MAVERICK...REAL...VAL VERDE. && 02/10
Hazardous weather outlook, Jan 30, 5:52 AM CST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 552 AM CST WED JAN 30 2008 TXZ171>173-183>194-202>209-217>225-228-311200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 552 AM CST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM TODAY ACROSS PARTS OF THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY FOR LOW RELATIVE HUMIDITIES AND GUSTY SOUTH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THURSDAY FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES. A WIND ADVISORY MAY ALSO BE ISSUED FOR THIS EVENT LATER TODAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 8:01 PM CST | Red Flag Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Kinney, Llano and 3 more | 22 hr |
| Jan 30, 4:39 AM CST | Fire Weather Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 11 hr |
| Jan 30, 1:35 PM CST | Wind Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.